# SDR SWIA2019060545947

- Difficulty date: April 26, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 37,048 hours, 33,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 609-619
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP FS609.50 Â€“ FS619 LBL27 CORROSION ON THE FLANGES AROUND NUT-PLATE HOLES. (C-CHECK) RO: 06/02/2019 REMOVED DAMAGE FROM FLOOR FITTING UPPER FLANGES AT FS609 LBL27, IAW REO.
